MathSciNet Relay Station
MathSciNet bibliographic data
MR2434287 (2009h:14082) 14L30 (13A50 14C40 19A31 20C05)
Bleher, Frauke M.; Chinburg, Ted Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6269–6301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement